Alert archive / Ohio / River Flood Warnings in 2008
River Flood Warning 2, NWS Charleston, WV
NWS Charleston, WV issued this river flood warning at Mar 5, 2008, 8:46 PM EST for Athens County, Ohio. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2008, 8:46 PM EST (01:46 UTC)
- Expired
- Mar 6, 2008, 1:34 PM EST
- In force
- 17 hr
- Issued by
- NWS Charleston, WV
- Flood severity
- Minor
County Athens County, OH
The radar
The Charleston,WV radar (KRLX), 117 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Hocking River at Athens (ATHO1). The gauge peaked at 20.36 ft at Mar 6, 2008, 1:00 AM EST.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 22 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03159500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KRLX 060146 FLWRLX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 846 PM EST WED MAR 05 2008 ...THE NATIONAL WEATHER SERVICE IN CHARLESTON WV HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS HOCKING RIVER... AFFECTING THE FOLLOWING COUNTIES IN OHIO...ATHENS. THE FLOOD ADVISORY IS UPGRADED TO A WARNING BASED ON RIVER LEVEL DATA AT ATHENS AS WELL AS UPSTREAM ON THE OHIO. WHEN ATHENS GOES INTO FLOOD...HIGH WATER IS EVEN MORE PREVALENT A FEW MILES DOWNSTREAM FROM ATHENS AS THE HOCKING BECOMES MORE OF A WINDING RIVER...AFFECTING A FEW HOMES AND MAINLY AGRICULTURAL AREAS. TURN AROUND AND DONT DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE... 877-633-6772. THE NEXT STATEMEMT WILL BE ISSUED AROUND PUT TIME HERE AM OR PM OR SOONER IF CONDITIONS CHANGE. OHC009-061346- /O.NEW.KRLX.FL.W.0002.080306T0146Z-080306T1933Z/ /ATHO1.1.ER.000000T0000Z.080306T0600Z.080306T1333Z.NO/ 846 PM EST WED MAR 05 2008 THE NATIONAL WEATHER SERVICE IN CHARLESTON WV HAS ISSUED A * FLOOD WARNING FOR THE HOCKING RIVER AT ATHENS. * UNTIL THURSDAY AFTERNOON * AT 8 PM WEDNESDAY THE STAGE WAS 20.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY BETWEEN MIDNIGHT AND 3 AM. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER DAYBREAK THURSDAY MORNING. * AT STAGES NEAR 20.0 FEET...LOW AREAS AND A CAMPGROUND AND PRIVATE CAMPS ALONG THE RIVER BETWEEN ATHENS AND COOLVILLE BEGIN TO FLOOD. * A CREST NEAR 21.0 FEET COMPARES TO A PREVIOUS CREST OF 20.8 FEET ON JANUARY 13 2005. $$ TRM
3 follow-up statements
000 WGUS81 KRLX 061339 FLSRLX FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 839 AM EST THU MAR 06 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...HOCKING RIVER. AFFECTING THE FOLLOWING COUNTIES IN OHIO...ATHENS. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...OHIO RIVER. AFFECTING THE FOLLOWING COUNTIES IN OHIO...GALLIA AND IN WEST VIRGINIA...MASON. TURN AROUND AND DONT DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE... 877-633-6772. THE NEXT STATEMENT WILL BE ISSUED AROUND PUT TIME HERE AM OR PM OR SOONER IF CONDITIONS CHANGE. OHC009-061846- /O.EXT.KRLX.FL.W.0002.000000T0000Z-080306T1846Z/ /ATHO1.1.ER.000000T0000Z.080306T1000Z.080306T1246Z.NO/ 839 AM EST THU MAR 06 2008 THE FLOOD WARNING CONTINUES FOR THE HOCKING RIVER AT ATHENS. * AT 7 AM THURSDAY THE STAGE WAS 20.1 FEET * MINOR FLOODING IS OCCURRING AND NO ADDITIONAL FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS MORNING. * AT STAGES NEAR 20.0 FEET...LOW AREAS AND A CAMPGROUND AND PRIVATE CAMPS ALONG THE RIVER BETWEEN ATHENS AND COOLVILLE BEGIN TO FLOOD. * A CREST OF 20.33 FEET COMPARES TO A PREVIOUS CREST OF 20.8 FEET ON JANUARY 13 2005. $$ OHC053-WVC053-061938- /O.CON.KRLX.FL.W.0003.000000T0000Z-080309T0208Z/ /POPW2.1.ER.000000T0000Z.080307T1800Z.080308T2008Z.NO/ 839 AM EST THU MAR 06 2008 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT POINT PLEASANT. * AT 7 AM THURSDAY THE ESTIMATED STAGE WAS AROUND 38 TO 39 FEET. * FLOOD STAGE IS 40 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND IS EXPECTED TO GO ABOVE FLOOD STAGE LATER THIS AFTERNOON AND CREST BETWEEN 41 AND 43 FEET SATURDAY AFTERNOON. * AT STAGES NEAR 43.0 FEET...OHIO ROUTE 7 AT ADDISON IS FLOODED. THE GALLIPOLIS WATER WORKS IS AFFECTED. LOW AREAS ALONG THE RIVER ARE FLOODED. $$
000 WGUS81 KRLX 061341 CCA FLSRLX FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 839 AM EST THU MAR 06 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...HOCKING RIVER. AFFECTING THE FOLLOWING COUNTIES IN OHIO...ATHENS. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...OHIO RIVER. AFFECTING THE FOLLOWING COUNTIES IN OHIO...GALLIA AND IN WEST VIRGINIA...MASON. TURN AROUND AND DONT DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE... 877-633-6772. THE NEXT STATEMENT WILL BE ISSUED THIS AFTERNOON OR SOONER IF CONDITIONS CHANGE. OHC009-061846- /O.EXT.KRLX.FL.W.0002.000000T0000Z-080306T1846Z/ /ATHO1.1.ER.000000T0000Z.080306T1000Z.080306T1246Z.NO/ 839 AM EST THU MAR 06 2008 THE FLOOD WARNING CONTINUES FOR THE HOCKING RIVER AT ATHENS. * AT 7 AM THURSDAY THE STAGE WAS 20.1 FEET * MINOR FLOODING IS OCCURRING AND NO ADDITIONAL FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS MORNING. * AT STAGES NEAR 20.0 FEET...LOW AREAS AND A CAMPGROUND AND PRIVATE CAMPS ALONG THE RIVER BETWEEN ATHENS AND COOLVILLE BEGIN TO FLOOD. * A CREST OF 20.33 FEET COMPARES TO A PREVIOUS CREST OF 20.8 FEET ON JANUARY 13 2005. $$ OHC053-WVC053-061938- /O.CON.KRLX.FL.W.0003.000000T0000Z-080309T0208Z/ /POPW2.1.ER.000000T0000Z.080307T1800Z.080308T2008Z.NO/ 839 AM EST THU MAR 06 2008 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT POINT PLEASANT. * AT 7 AM THURSDAY THE ESTIMATED STAGE WAS AROUND 38 TO 39 FEET. * FLOOD STAGE IS 40 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND IS EXPECTED TO GO ABOVE FLOOD STAGE LATER THIS AFTERNOON AND CREST BETWEEN 41 AND 43 FEET SATURDAY AFTERNOON. * AT STAGES NEAR 43.0 FEET...OHIO ROUTE 7 AT ADDISON IS FLOODED. THE GALLIPOLIS WATER WORKS IS AFFECTED. LOW AREAS ALONG THE RIVER ARE FLOODED. $$
000 WGUS81 KRLX 061802 FLSRLX FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 102 PM EST THU MAR 06 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...HOCKING RIVER AT ATHENS... AFFECTING THE FOLLOWING COUNTIES IN OHIO...ATHENS. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...OHIO RIVER AT POINT PLEASANT... AFFECTING THE FOLLOWING COUNTIES IN OHIO...GALLIA AND IN WEST VIRGINIA...MASON. THE HOCKING RIVER AT ATHENS HAS GONE BELOW FLOOD STAGE AND WILL CONTINUE TO FALL THIS AFTERNOON. THEREFORE, THE RIVER FLOOD WARNING HAS BEEN CANCELLED. BACKWATER PROBLEMS ALONG THE HOCKING WILL LESSEN AS THE RIVER RECEDES. THE OHIO RIVER AT POINT PLEASANT WILL CONTINUE A SLOW RISE AND IS EXPECTED TO CREST FRIDAY AFTERNOON. TURN AROUND AND DONT DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE... 877-633-6772. THE NEXT STATEMENT WILL BE ISSUED AROUND PUT TIME HERE AM OR PM OR SOONER IF CONDITIONS CHANGE. OHC053-WVC053-070002- /O.EXT.KRLX.FL.W.0003.000000T0000Z-080308T2332Z/ /POPW2.1.ER.080306T1620Z.080307T1800Z.080308T1732Z.NO/ 102 PM EST THU MAR 06 2008 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT POINT PLEASANT. * AT 10 AM THURSDAY THE STAGE WAS 39.7 FEET * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 40 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS MORNING. THEN CONTINUE TO RISE TO NEAR 42.5 FEET BY EARLY AFTERNOON FRIDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY AFTERNOON SATURDAY. * AT STAGES NEAR 43.0 FEET...OHIO ROUTE 7 AT ADDISON IS FLOODED. THE GALLIPOLIS WATER WORKS IS AFFECTED. * A CREST NEAR 42.5 FEET COMPARES TO A PREVIOUS CREST OF 41.5 FEET ON MARCH 18 2007. $$ OHC009-061832- /O.CAN.KRLX.FL.W.0002.000000T0000Z-080306T1846Z/ /ATHO1.1.ER.000000T0000Z.080306T1000Z.080306T1300Z.NO/ 102 PM EST THU MAR 06 2008 THE FLOOD WARNING IS CANCELLED FOR THE HOCKING RIVER AT ATHENS. * AT 11 AM THURSDAY THE STAGE WAS 19.6 FEET * THE RIVER FELL BELOW FLOOD STAGE AT 8 AM THURSDAY * FLOOD STAGE IS 20 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL THIS AFTERNOON. * ANY BACKWATER PROBLEMS WILL LESSEN AS THE RIVER RECEDES. * A CREST OF 20.33 FEET COMPARES TO A PREVIOUS CREST OF 20.8 FEET ON JANUARY 13 2005. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Mar 5, 7:29 PM EST, 1 hour 17 minutes earlier.
Area forecast discussion, Mar 5, 7:29 PM EST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 729 PM EST WED MAR 5 2008 .SYNOPSIS... HIGH PRESSURE MOVES QUICKLY ACROSS THE AREA TONIGHT. A WEAK COLD FRONT ARRIVES LATE THURSDAY...FOLLOWED BY ANOTHER STORM SYSTEM FOR FRIDAY AND SATURDAY. && .NEAR TERM /THROUGH THURSDAY/... SURFACE HIGH NOSING NICELY INTO CWA CURRENTLY. HOWEVER...STILL HAVE SOME LOW CLOUDS TRAPPED UNDER SUBSIDENCE INVERSION. CLOUDS STARTING TO SHOW SIGNS OF BREAKING AS FAR WEST AS CVG AS SW FLOW FINALLY STARTS TO EAT AWAY THE MOISTURE. FORESEE CLOUDS REMAINING INTO THE EVENING HOURS. DO EXPECT MOST OF THE LOWER CLOUDS TO BE GONE BY 06Z OR SO...WITH PATCHY CIRRUS LATE TONIGHT IN THE ZONAL FLOW ALOFT. THURSDAY WILL HAVE SOME SUN TO START...ESPECIALLY EAST OF THE OHIO RIVER. WEAK COLD FRONT WILL BLEED INTO THE CWA AFTER 18Z. SURFACE LOW...MID-LEVEL SHORTWAVE...AND DEEPER MOISTURE REMAIN FAR OFF TO THE NORTH. ONLY FORESEE MIDLEVEL CLOUDS WITH THE FRONT...SPREADING EASTWARD DURING THE DAY. NO POPS NECESSARY. MOS TEMPERATURES IN GOOD OVERALL AGREEMENT OVERNIGHT. TRIED TO LEAN TOWARDS THE WARMER SIDE A BIT...GIVEN SW FLOW AND LINGERING CLOUDS. RAN CLOSER TO COOLER MET FOR THURSDAY WITH CLOUDS. FRONT ITSELF HAS LITTLE TO NO COLD KICK BEHIND IT...SO NO AFTERNOON FALLING TEMPS FORESEEN. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... NO QUESTION ABOUT THE NEXT SYSTEM HAVING A SIGNIFICANT IMPACT ON OUR AREA FRIDAY AND SATURDAY. THE BIG QUESTION IS LIQUID VERSUS FROZEN. DEEP UPPER TROUGH IS CARVED OUT OVER THE MISSISSIPPI VALLEY FOR THE END OF THE WORKWEEK...WITH A SOUTHERN STREAM SYSTEM ROTATING AROUND THE UPPER TROUGH. THE UPPER TROUGH THEN LIFTS OUT OVER THE WEEKEND. THE NAM IS THE OUTLIER AS IT TRIES TO PHASE THE SOUTHERN SYSTEM INTO THE UPPER TROUGH...WHICH ALLOWS SUCH SHARPENING OF THE UPPER FLOW THAT ONE MAIN SURFACE LOW TRACKS UP WEST OF THE APPALACHIANS... GIVING RAIN FOR ALL THE AREA UNTIL THE TYPICAL WRAPAROUND. PREFER THE VAST MAJORITY OF THE MODELS...GFS... ECMWF...CANADIAN...ETC IN HAVING ONE WEAKER SURFACE WAVE RIDE UP ALONG THE APPALACHIANS WITH THE EJECTING WEAKENING SOUTHERN SYSTEM FRIDAY...THEN HAVING THE MAIN SURFACE LOW TRACK UP JUST EAST OF THE MOUNTAINS FRIDAY NIGHT AS THE MAIN UPPER TROUGH BEGINS TO LIFT OUT OF THE MISSISSIPPI VALLEY. THIS SCENARIO ALLOWS FOR AN INITIALLY ALL RAIN SCENARIO FRIDAY WITH PERHAPS A MIX OVER FAR NORTHWEST ZONES. AS THE MAIN SURFACE LOW DEVELOPS EAST OF THE MOUNTAINS...THE WINDS BECOME MORE NORTHERLY AND BEGIN TO DRAW THE COLDER AIR INTO THE SYSTEM FRIDAY NIGHT. EXPECT THE RAIN TO CHANGE TO SNOW FROM WEST TO EAST FRIDAY NIGHT...ESPECIALLY WEST OF THE OHIO RIVER WHERE SNOW ACCUMULATIONS MAY BE AROUND 3 INCHES...LESS ACCUMULATION ELSEWHERE. SNOW TAPERS OFF TO SNOW SHOWERS SATURDAY ENTIRE AREA IN THE WRAPAROUND PRECIP OF THE DEPARTING LOW...EXPECT ADDITIONAL DAYTIME LIGHT SNOW ACCUMULATIONS ENTIRE AREA. BASICALLY ACCEPTED GFS MOS GUIDANCE FOR TEMPS AND QPF. FORECAST QPF OF AROUND AN INCH MAY LEAD TO WATER PROBLEMS...SEE HYDRO SECTION AND HAZARDOUS WEATHER OUTLOOK. THINGS WIND DOWN TO TYPICAL UPSLOPE SNOW SHOWERS SATURDAY EVENING. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... LOW PRESSURE WILL BE OFF TO OUR EAST AT THE START OF THE LONG TERM WITH JUST UPSLOPE -SHSN THE MTNS. CONTD HIGH POPS FOR SUN MRNG GIVEN GOOD UVV AND DECENT MSTR. LONG RANGE MDLS RESOLVE A CLIPPER LOW TRAVELING TO OUR S SUN NGT INTO MON. DIFFICULT TO TIME...YET ALONE DETERMINE THE EXACT TRACK OF THE CYCLONE...SO ROLLED WITH SMALL POPS FOR THE TIME BEING. GIVEN THE CURRENT TRACK...SRN COAL FIELDS RESIDE IN A FAVORABLE SPOT FOR SN ACCUM. HWVR...IF LOW DOES NOT CROSS DURING THE NIGHT RA WILL BE FCST. BOUNDARY BCMS STATIONARY IN TN MON NGT AND MUCH OF TUESDAY BEFORE LIFTING N TOWARD OUR AREA. AT THE SAME TIME...A SERIES OF UPPER LEVEL DISTURBANCES CROSS IN NW FLOW ALOFT. DUE TO LOW CONFIDENCE IN TIMING LEFT THINGS DRY FOR NOW DAY 5 - 7. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... MUCH OF MVFR CLOUDS BENEATH INVERSION WILL REMAIN TRAPPED THERE MUCH OF THE NIGHT AS WEAK HIGH PRESSURE MOVES THROUGH. CIGS WILL LIKELY BREAK EVERYWHERE BY DAY BREAK. PATCHY CLOUD WILL PERSIST THURSDAY VARYING FROM SCT-BKN AS BASES LIFT ABOVE MVFR /3KFT/ BY MIDDAY. LIGHT AND VARIABLE FLOW WITH THE HIGH MOVING ACROSS OVERNIGHT WILL BECOME LIGHT SW AHEAD OF A WEAK COLD FRONT THAT WILL ARRIVE FROM THE W LATE IN THE DAY. AVIATION OUTLOOK /AFTER 00Z FRI/ POSSIBLE IFR CONDITIONS DUE TO RAIN ON FRIDAY...CHANGING TO SNOW FRIDAY NIGHT AND LASTING INTO SATURDAY. .HYDROLOGY... THE HOCKING WILL START RECEDING FROM NEAR FLOOD STAGE TOWARD DAWN THU WHILE THE MUSKINGUM AND THE OHIO RIVER FROM POINT PLEASANT N REMAIN JUST BELOW FLOOD STAGE THROUGH AT LEAST FRI. ANOTHER ROUND OF POTENTIALLY HEAVY RAIN FRIDAY INTO FRIDAY NIGHT MAY CAUSE ADDITIONAL WATER PROBLEMS...BEFORE CHANGING TO SNOW BY SATURDAY MORNING. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...CL/JMV/TRM NEAR TERM...CL SHORT TERM...JMV LONG TERM...29 AVIATION...TRM HYDROLOGY...JS/TRM
Hazardous weather outlook, Mar 5, 4:15 PM EST, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 415 PM EST WED MAR 5 2008 KYZ101>103-105-OHZ086-087-VAZ003-004-WVZ005>011-013>020-024>040-046- 047-062115- GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-DICKENSON- BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN- PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN- BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 415 PM EST WED MAR 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY POTENTIALLY HEAVY RAIN FRIDAY MAY CAUSE WATER PROBLEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY. OHZ066-067-075-076-083>085-062115- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS- 415 PM EST WED MAR 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY POTENTIALLY HEAVY RAIN FRIDAY MAY CAUSE WATER PROBLEMS...FOLLOWED BY SNOW THAT MAY ACCUMULATE SEVERAL INCHES FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 9:57 PM EST | River Flood Warning | RLX | Gallia | 57 hr |
| Mar 6, 3:46 PM EST | Winter Storm Watch | RLX | Athens, Jackson, Morgan, Perry, Vinton | 14 hr |
Nearby
River Flood Warnings in Ohio, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.